# SDR SWIA200719194

- Difficulty date: December 20, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 18,250 hours, 24,696 cycles
- System (JASC): 5751 · Ailerons
- Part: Pulley
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON O/B PULLY IS CRACKED, FOUND AT C-CHECK.   REPLACED PULLY IAW EMB 120 MM 27-00-00.
